# SDR 36020109031

- Difficulty date: January 9, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 106 hours, 199 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 106 hours, 200 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 0582101280
- Condition: Leaking
- Location: Air Conditioner
- Part time: 106 hours, 199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPRESSOR LEAKING AT INPUT SEAL.
